# SDR VNAA0403005

- Difficulty date: March 2, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 22,549 hours, 19,925 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Failed
- Location: Row 8
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE ROW 8 EMERGENCY FLOOR LIGHTING WAS NOT WORKING.  MAINTENANCE INSPECTED AND REPLACED THE AMBER LIGHT STRIP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
